# SDR SWAA102443

- Difficulty date: April 28, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N240WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32503
- Aircraft time: 14,487 hours, 8,567 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cap
- Part number: 417N5212
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK, FOUND EEPLS END CAP MISSING AT ROW 1.  INSTALLED END CAP PER MM.
